MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Stroke/CVA (1770); Movement Disorder (4412); Heart Block (4444)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient did not have a history of right bundle branch block (rbbb), left bundle branch block (lbbb) and 1st/2nd atrioventricular block (av) block.The patient has a severely calcified leaflets with calcification extending in the left ventricular outflow tract (lvot).The patient's aortic valve angle was 52 degrees.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 20mm, non-abbott balloon.During the procedure, while advancement of the flexnav ds across the annulus, the patient developed with a complete atrioventricular (av) block.A temporary pacemaker was placed to stabilize the cardiac rhythm.At 80 percent deployment, an incomplete stent opening (iso) was observed then the valve was recaptured.On the second attempt, the valve was placed at a depth of 4mm on the non-coronary cusp (ncc), iso remained unchanged; however, it was full deployed in the native annulus at a depth of 4mm on the non-coronary cusp (ncc) and iso was observed to be less than prior to deployment.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 22mm, non-abbott balloon to address the iso.During post-bav, the valve migrated towards the aorta to a depth of 0mm on the ncc.Permanent pacemaker was implanted to resolve the heart block; no additional intervention was performed for the migration.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Post-procedure on an unknown date, the patient was developed with stroke and presented with loss of sensation in the left extremity.The patient had recovered from the neurological symptoms; however, the patient had an extended hospitalization.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50818971
Report Number2135147-2026-06305
Device Sequence Number21502845
Product Code NPT
UDI-Device Identifier05415067045782
UDI-Public(01)05415067045782(17)290531
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11490433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient SexUnknown